# SDR HEEA060064

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 7645001078120
- Condition: Reads High
- Location: Eng Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE INDICATES HIGH.
